# SDR SWIA202158696

- Difficulty date: May 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD FLAP OUTBD FAIRING ATTACH BRACKET CRACKED.     (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED L/H WING INBD FLAP OUTBD FAIRING ATTACH BRACKET WITH NEW BRACKET P/N CC670-14188-3 REF. CRJ 700 SRM 51-42-06-001-001-A01.
